Schubert cells in Lie geometries and key exchange via symbolic computations

Ustimenko, Vasyl (2010) Schubert cells in Lie geometries and key exchange via symbolic computations. Albanian J. Math., 4 (4). pp. 135-145. ISSN 1930-1235

[img]
Preview
Text
2010-12.pdf - Published Version
Available under License Creative Commons Attribution.

Download (319kB) | Preview
Item Type: Article
Subjects: Q Science >
Divisions: Engineering, Science and Mathematics > Mathematics
Depositing User: Tanush Shaska
Date Deposited: 19 Feb 2018 02:55
Last Modified: 19 Feb 2018 02:55
URI: http://repo.risat.org/id/eprint/214

Actions (login required)

View Item View Item